MathSciNet Relay Station
MathSciNet bibliographic data
MR788412 58C40 (53C20 58G25)
Bérard, P.; Besson, G.; Gallot, S. Sur une inégalité isopérimétrique qui généralise celle de Paul Lévy-Gromov. (French) [An isoperimetric inequality generalizing the Paul Lévy-Gromov inequality] Invent. Math. 80 (1985), no. 2, 295–308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement